Skip to Main content Skip to Navigation
Journal articles

Action of an endomorphism on (the solutions of) a linear differential equation

Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02326940
Contributor : Lucia Di Vizio <>
Submitted on : Tuesday, October 22, 2019 - 4:18:39 PM
Last modification on : Monday, February 10, 2020 - 6:13:49 PM

Identifiers

  • HAL Id : hal-02326940, version 1

Citation

Lucia Di Vizio. Action of an endomorphism on (the solutions of) a linear differential equation. Publications Mathématiques de Besançon : Algèbre et Théorie des Nombres, Publications mathématiques de Besançon, 2019, 2019 (1), p. 21-39. ⟨hal-02326940⟩

Share

Metrics

Record views

12